text.skipToContent text.skipToNavigation
Shipping truck
Aspirin 81mg enteric coated tablets 120un#000000000000008052

$16.29

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape NOT REQUIRED / OTHER
Sub brand name N/A
U.P.C 056500001207
#NPN N/A
#DIN 02237726
Content 81.0 MG / 0.0 
Directions (Adults≥ 18 years): Dose for doctor supervised long-term therapy preventive therapy: 1-4 tablets daily as directed by your doctor. Swallow whole. Do not crush or break tablets, unless you think you are having a heart attack. It is hazardous to exceed the dose recommended by your doctor. During a heart attack: Call 911, then, crush or chew 2 tablets. Inform the emergency services/ hospital that you have taken Aspirin.
Store between 15-30°C.
WARNINGS: DO NOT TAKE if you: - are allergic to ASA*, salicylates, non-steroidal anti-inflammatory drugs (NSAIDs)/pain relievers/fever reducers or other ingredients in the product, - have an ulcer, history of ulcers or are prone to bleeding, - have active or severe liver or kidney disease or congestive heart failure, - have a history of asthma caused by salicylates or other NSAIDs, - are using methotrexate at doses of 15 mg/week or more, - are in the last trimester of pregnancy. Consult a doctor before use when pregnant/nursing. Do not use ibuprofen if you are taking ASPIRIN 81 mg for preventive therapy without talking to a doctor or pharmacist, as ibuprofen may interfere with the preventive benefits of ASPIRIN 81 mg.
Use only if you have previously seen a doctor about your condition, otherwise consult your doctor before using.

- CAUTION: Contains enough drug to seriously harm a child; KEEP OUT OF THEIR REACH. DO NOT GIVE to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with ASA*.
*acetylsalicylic acid (ASA)

DO NOT USE IF SEAL UNDER CAP IS BROKEN.

Child resistant package


Non-medicinal ingredients: carnauba wax, corn starch, croscarmellose sodium, FD&C (blue #1 & #2 - aluminum lake), hypromellose, lactose monohydrate, methacrylic acid and ethyl acrylate copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, triacetin

Each tablet contains
Medicinal Ingredient:
Acetylsalicylic acid (ASA) 81 mg